# SDR QR9R20220629003

- Difficulty date: June 29, 2022
- Submitted: June 29, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720779257
- Aircraft time: 3,157 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 41800876400
- Part serial: MC3382
- Condition: Warning Message
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT,  AP1 FAIL AND ACTUATOR CAUTIONS ILLUMINATED. CONDUCTED EMERGENCY PROCEDURE BUT ACTUATOR CAUTION REMAINED ON. DURING TEST FLIGHT EVAL: AP 1&2, YAW SAS, ACTUATOR, BACKUP SAS CAUTIONS PRESENT WITH AMBER Y ON PFD. REPLACED YAW SEMA IAW AMM 67-20-00, 4-8 AND AMM 67-20-00, 4-14. TEST FLIGHTCOMPLETED IAW 05-60-00,6-1, MOC OK.
